umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Resampling from independent heterogeneous random variables with varying mean values.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
1997 (English)In: Theory of Stochastic Processes, ISSN 0095-7380, Vol. 3, no 19, 121-131 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 3, no 19, 121-131 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-125043OAI: oai:DiVA.org:umu-125043DiVA: diva2:957738
Available from: 2016-09-04 Created: 2016-09-04 Last updated: 2016-09-04

Open Access in DiVA

No full text

By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Theory of Stochastic Processes
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Total: 8 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf